# SDR AT9900644

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs  200-237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FLORIDA, FOUND THE RIGHT SIDE CABIN FLOOR PANEL AT BS 200-237 CORRODED.  FABRICATED NEW PANELS AND INSTALLED NEW HAT CHANNELS IAW DC9 SRM 53-05, 51-10-04, 51-10-03, 51-30-02, 53-21-0.
